# SDR AALA202309217066

- Difficulty date: August 31, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 22,463 hours, 2,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z152041
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN FLOOR PANEL AT SEATS 2H TO 3L REQUIRES REPAIR. REPLACED FLOOR PANEL PER B787-A-53-01-01-02A-720A-A.
